# SDR AWXA200301593

- Difficulty date: December 2, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK FOUND THE NR 2 LEADING EDGE SLAT DISBONDED AT OUTBOARD CORNER. MAINTENANCE CUTOUT DAMAGED AREA NR 2 LEADING EDGE SLAT AT OB CORNER; FABRICATED REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, FIG. 16, PG. 67-69.
